English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2020854      Online Users : 6
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/156420

標題: Maximum Clique Problem of Rectangle Graphs
作者: D.T.Lee
日期: 1983
Issue Date: 2014-03-25 14:49:04 (UTC+8)
Publisher: JAI Press Inc.
Relation: Advances in Computing Research, Volume� 1, Page(s) �91-107.
Appears in Collections:[依資料類型分類] 專書
[依教師分類] 李德財

Files in This Item:

There are no files associated with this item.



 


學術資源

著作權聲明

本網站為收錄中興大學學術著作及學術產出,已積極向著作權人取得全文授權,並盡力防止侵害著作權人之權益。如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員,將盡速為您處理。

本網站之數位內容為國立中興大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用。

聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback